| Lot Number |
UNKNOWN |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported tubing detachment at quick release in one set.The patient observed insulin coming out of tubing about one hour after set change.No further information available.